Alert archive / California / Beach Hazards Statements in 2014

Beach Hazards Statement 1, NWS San Diego, CA

January 16, 2014San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Jan 16, 2014, 1:10 AM PST for San Diego County, California. It took effect at Jan 19, 2014, 2:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2014, 1:10 AM PST (09:10 UTC)
In effect from
Jan 19, 2014, 2:00 AM PST
Expired
Jan 19, 2014, 8:24 PM PST
In force
18 hr
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WHUS46 KSGX 160910
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
110 AM PST THU JAN 16 2014

...SERIES OF LARGE NORTHWEST SWELLS TO IMPACT THE BEACHES NEXT 
WEEK...

.STORMS OVER THE NORTH-CENTRAL PACIFIC OVER THE NEXT SEVERAL DAYS
WILL GENERATE LARGE LONG-PERIOD NORTHWEST SWELLS WHICH WILL
LIKELY BRING HIGH SURF AND STRONG RIP CURRENTS TO ORANGE AND SAN
DIEGO COUNTY BEACHES. SURF WILL BEGIN TO BUILD ON SUNDAY BEFORE
THE FIRST SWELL PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE
MONDAY...BUILD EARLY TUESDAY...AND PEAK LATE TUESDAY. A
THIRD...POTENTIALLY LARGER SWELL...MAY OCCUR LATE IN THE
WEEK...CONTINUING THE BIG WAVES AND STRONG RIP CURRENTS FOR
SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-162115-
/O.NEW.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
110 AM PST THU JAN 16 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH LATE TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A BEACH
HAZARDS STATEMENT FOR A HIGH SURF OUTLOOK...WHICH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE TUESDAY NIGHT. 

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 8
  FEET WITH SETS OF 10 FEET OR GREATER MONDAY AND CONTINUING
  THROUGH TUESDAY.

* TIMING...SUNDAY THROUGH AT LEAST LATE TUESDAY NIGHT. 

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN
  SAN DIEGO COUNTY.

* TIDES...HIGHEST TIDES PEAKING DURING THE LATE EVENINGS OR LATE
  NIGHT HOURS AT AROUND 4.5 FEET.

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE
  HARM TO PEOPLE STANDING ON JETTIES OR ROCK FORMATIONS ALONG THE
  BEACH.

* OUTLOOK...HIGH SURF AND STRONG RIP CURRENTS MAY CONTINUE LATE
  INTO NEXT WEEK DUE TO A POSSIBLE THIRD LARGE SWELL ARRIVING AT
  THE BEACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER 2
TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR
THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

HARRISON
8 follow-up statements
249 
WHUS46 KSGX 162102
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
102 PM PST THU JAN 16 2014

...SERIES OF LARGE WEST TO NORTHWEST SWELLS TO IMPACT THE BEACHES
NEXT WEEK...

.STORMS MOVING ACROSS THE NORTH-CENTRAL PACIFIC OVER THE NEXT SEVERAL
DAYS WILL GENERATE LARGE LONG-PERIOD WEST TO NORTHWEST SWELLS WHICH
WILL LIKELY BRING HIGH SURF AND STRONG RIP CURRENTS TO ORANGE AND
SAN DIEGO COUNTY BEACHES. SURF WILL BEGIN TO BUILD ON SUNDAY
BEFORE THE FIRST SWELL PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE
LATE MONDAY...BUILD EARLY TUESDAY...AND PEAK LATE TUESDAY. A
THIRD... POTENTIALLY LARGER SWELL...MAY OCCUR LATE IN THE WEEK...
CONTINUING THE BIG WAVES AND STRONG RIP CURRENTS FOR SOUTHERN
CALIFORNIA BEACHES.

CAZ042-043-171145-
/O.CON.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
102 PM PST THU JAN 16 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH LATE TUESDAY NIGHT...

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 7
  FEET WITH OCCASIONAL SETS OF 10 FEET OR GREATER MONDAY AND
  CONTINUING THROUGH TUESDAY.

* TIMING...SUNDAY THROUGH EARLY WEDNESDAY.

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGHEST TIDES PEAKING DURING THE LATE EVENINGS OR LATE 
  NIGHT HOURS AT AROUND 4.5 FEET. 

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE
  HARM TO PEOPLE STANDING ON JETTIES OR ROCK FORMATIONS ALONG THE
  BEACH.

* WEATHER...TEMPERATURES ON THE BEACHES SHOULD BE NEAR TO SLIGHTLY
  ABOVE AVERAGE WITH AREAS OF MORNING FOG. LIGHT SEA BREEZE.

* OUTLOOK...HIGH SURF AND STRONG RIP CURRENTS MAY CONTINUE LATE
  INTO NEXT WEEK DUE TO A POSSIBLE THIRD LARGE SWELL ARRIVING AT
  THE BEACHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER
2 TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE
FOR THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$


THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

TARDY
019 
WHUS46 KSGX 171140
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
340 AM PST FRI JAN 17 2014

...SERIES OF LARGE WEST-NORTHWEST SWELLS TO IMPACT THE BEACHES
NEXT WEEK...

.STORMS MOVING ACROSS THE NORTH-CENTRAL PACIFIC OVER THE NEXT
SEVERAL DAYS WILL GENERATE LARGE LONG-PERIOD WEST-NORTHWEST
SWELLS WHICH WILL LIKELY BRING HIGH SURF AND STRONG RIP CURRENTS
TO ORANGE AND SAN DIEGO COUNTY BEACHES. SURF WILL BEGIN TO BUILD
ON SUNDAY BEFORE THE FIRST SWELL PEAKS ON MONDAY. A SECOND SWELL
WILL ARRIVE LATE MONDAY...BUILD EARLY TUESDAY...AND PEAK LATE
TUESDAY. A THIRD...POTENTIALLY LARGER SWELL...MAY OCCUR LATE IN
THE WEEK...CONTINUING THE BIG WAVES AND STRONG RIP CURRENTS FOR
SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-180000-
/O.CON.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
340 AM PST FRI JAN 17 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH LATE TUESDAY NIGHT...

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 8
  FEET WITH OCCASIONAL SETS OF 10 FEET OR GREATER MONDAY AND
  CONTINUING THROUGH TUESDAY.

* TIMING...SUNDAY THROUGH AT LEAST EARLY WEDNESDAY.

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGHEST TIDES PEAKING DURING THE LATE EVENINGS OR LATE
  NIGHT HOURS AT AROUND 4.5 FEET. 

* WEATHER...DAY-TIME HIGH TEMPERATURES ON THE BEACHES SHOULD BE IN
  THE LOW 70S...WITH MOSTLY SUNNY SKIES AND A LIGHT SEA BREEZE.
  PATCHY FOG MAY OCCUR IN THE MORNINGS ON SOME DAYS. 

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE
  HARM TO PEOPLE STANDING ON JETTIES OR ROCK FORMATIONS ALONG THE
  BEACH. 

* OUTLOOK...HIGH SURF AND STRONG RIP CURRENTS MAY CONTINUE LATE 
  INTO NEXT WEEK DUE TO A POSSIBLE THIRD LARGE SWELL ARRIVING AT 
  THE BEACHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER
2 TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE
FOR THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

HARRISON
456 
WHUS46 KSGX 172342
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
342 PM PST FRI JAN 17 2014

...SERIES OF LARGE WEST-NORTHWEST SWELLS TO IMPACT THE BEACHES
NEXT WEEK...

.STORMS MOVING ACROSS THE NORTH-CENTRAL PACIFIC OVER THE NEXT
SEVERAL DAYS WILL GENERATE A SERIES OF LARGE LONG-PERIOD WEST-
NORTHWEST SWELLS WHICH WILL LIKELY BRING HIGH SURF AND STRONG RIP
CURRENTS TO ORANGE AND SAN DIEGO COUNTY BEACHES. SURF WILL BEGIN
TO BUILD ON SUNDAY BEFORE THE FIRST SWELL PEAKS ON MONDAY. A
SECOND SWELL WILL ARRIVE LATE MONDAY AND PEAK LATE TUESDAY. A
THIRD...POTENTIALLY LARGER SWELL...MAY OCCUR LATE IN THE
WEEK...CONTINUING THE LARGE SURF AND STRONG RIP CURRENTS FOR
SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-181200-
/O.CON.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
342 PM PST FRI JAN 17 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH LATE TUESDAY NIGHT...

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 8
  FEET WITH OCCASIONAL SETS OF 10 FEET MONDAY. SURF WILL GENERALLY
  REMAIN IN THE 5 TO 8 FT RANGE FOR WED AND THU WITH OCCASIONAL
  HIGHER SETS. THERE IS THE POTENTIAL FOR EVEN HIGHER SURF LATE IN
  THE WEEK.

* TIMING...SUNDAY THROUGH AT LEAST EARLY WEDNESDAY.

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT AT
  AROUND 4.5 FEET.

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE UPPER
  60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...THOUGH MORNING
  PATCHY FOG IS NOT OUT OF THE QUESTION LATE THIS WEEKEND INTO
  EARLY NEXT WEEK.

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE
  HARM TO PEOPLE STANDING ON JETTIES...ROCKS...OR SEA WALLS ALONG
  THE BEACH.

* OUTLOOK...HIGH SURF AND STRONG RIP CURRENTS MAY CONTINUE LATE 
  INTO NEXT WEEK DUE TO A POSSIBLE THIRD LARGE SWELL ARRIVING AT 
  THE BEACHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER
2 TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE
FOR THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$

SS

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
429 
WHUS46 KSGX 181146
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
346 AM PST SAT JAN 18 2014

...SERIES OF LARGE WEST-NORTHWEST SWELLS TO IMPACT THE BEACHES
NEXT WEEK...

.LARGE LONG-PERIOD NORTHWEST SWELLS GENERATED BY STORMS MOVING
OVER THE NORTH-CENTRAL PACIFIC WILL LIKELY BRING HIGH SURF AND
STRONG RIP CURRENTS TO ORANGE AND SAN DIEGO COUNTY BEACHES MOST OF
NEXT WEEK. SURF WILL BEGIN TO BUILD ON SUNDAY BEFORE THE FIRST SWELL
PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE MONDAY AND PEAK
LATE TUESDAY. A THIRD...POTENTIALLY LARGER SWELL...MAY OCCUR LATE
IN THE WEEK...CONTINUING THE LARGE SURF AND STRONG RIP CURRENTS
FOR SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-190000-
/O.CON.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
346 AM PST SAT JAN 18 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH LATE TUESDAY NIGHT...

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 8
  FEET WITH OCCASIONAL SETS OF 10 FEET MONDAY AND TUESDAY. SURF
  MAY LOWER SLIGHTLY TO AROUND 4 TO 7 FEET LATE WEDNESDAY INTO
  THURSDAY AS THE SECOND SWELL SLOWLY LOWERS. HOWEVER...SURF
  SHOULD RISE AGAIN BY FRIDAY AS ANOTHER LARGE WEST-NORTHWEST
  SWELL MOVES IN.

* TIMING...SUNDAY THROUGH AT LEAST EARLY WEDNESDAY.

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT 
  AT AROUND 4.5 FEET. 

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE UPPER
  60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...ALTHOUGH PATCHES OF
  MORNING FOG MAY OCCUR AT TIMES LATE THIS WEEKEND INTO EARLY
  NEXT WEEK.

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE
  HARM TO PEOPLE STANDING ON JETTIES...ROCKS...OR SEA WALLS ALONG
  THE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER
2 TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE
FOR THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

HARRISON
313 
WHUS46 KSGX 182346
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
346 PM PST SAT JAN 18 2014

...SERIES OF LARGE WEST-NORTHWEST SWELLS TO IMPACT THE BEACHES
NEXT WEEK...

.LARGE LONG-PERIOD NORTHWEST SWELLS GENERATED BY STORMS MOVING
OVER THE NORTH-CENTRAL PACIFIC WILL LIKELY BRING HIGH SURF AND
STRONG RIP CURRENTS TO ORANGE AND SAN DIEGO COUNTY BEACHES MOST
OF NEXT WEEK. SURF WILL BEGIN TO BUILD ON SUNDAY BEFORE THE FIRST
SWELL PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE MONDAY AND
PEAK LATE TUESDAY. A THIRD...POTENTIALLY LARGER SWELL...MAY OCCUR
LATE IN THE WEEK...CONTINUING THE LARGE SURF AND STRONG RIP
CURRENTS FOR SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-191015-
/O.CON.KSGX.BH.S.0001.140119T1000Z-140122T1200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
346 PM PST SAT JAN 18 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM PST SUNDAY
THROUGH LATE TUESDAY NIGHT...

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET ON SUNDAY...THEN 5 TO 
  8 FEET WITH OCCASIONAL SETS OF 10 FEET MONDAY AND TUESDAY. 
  SURF MAY LOWER SLIGHTLY TO AROUND 4 TO 7 FEET LATE WEDNESDAY 
  INTO THURSDAY AS THE SECOND SWELL SLOWLY LOWERS. HOWEVER...
  SURF SHOULD RISE AGAIN BY FRIDAY AS ANOTHER LARGE 
  WEST-NORTHWEST SWELL MOVES IN. 

* TIMING...SUNDAY THROUGH AT LEAST EARLY WEDNESDAY.

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT 
  AT AROUND 4.5 FEET. 

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE 
  UPPER 60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...ALTHOUGH 
  PATCHES OF MORNING FOG MAY OCCUR AT TIMES LATE THIS WEEKEND 
  INTO EARLY NEXT WEEK. 

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS 
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. 
  MODERATE TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES 
  MAY POSE HARM TO PEOPLE STANDING ON JETTIES...ROCKS...OR SEA 
  WALLS ALONG THE BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT AS AN OUTLOOK FOR HIGH SURF MEANS THAT
THERE IS THE POTENTIAL FOR WIDESPREAD SURF OF 7 FEET OR GREATER
2 TO 5 DAYS FROM NOW. STAY TUNED TO THE NATIONAL WEATHER SERVICE
FOR THE POSSIBLE ISSUANCE OF A HIGH SURF ADVISORY.

&&

$$

SS

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
330 
WHUS46 KSGX 190923
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
123 AM PST SUN JAN 19 2014

...SERIES OF LARGE WEST-NORTHWEST SWELLS TO IMPACT THE BEACHES NEXT 
WEEK...

.LARGE LONG-PERIOD NORTHWEST SWELLS GENERATED BY STORMS MOVING
OVER THE NORTH-CENTRAL PACIFIC WILL LIKELY BRING HIGH SURF AND
STRONG RIP CURRENTS TO ORANGE AND SAN DIEGO COUNTY BEACHES MOST
OF NEXT WEEK. SURF WILL BEGIN TO BUILD TODAY BEFORE THE FIRST SWELL
PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE MONDAY AND PEAK
LATE TUESDAY. A THIRD...POTENTIALLY LARGER SWELL...WILL OCCUR LATE
IN THE WEEK...CONTINUING THE LARGE SURF AND STRONG RIP CURRENTS
FOR SOUTHERN CALIFORNIA BEACHES.

A HIGH SURF ADVISORY GOES INTO EFFECT FOR THE ORANGE AND SAN DIEGO
COUNTY BEACHES MONDAY MORNING. 

CAZ042-043-191800-
/O.NEW.KSGX.SU.Y.0001.140120T1300Z-140122T2000Z/
/O.EXT.KSGX.BH.S.0001.140119T1000Z-140120T1300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
123 AM PST SUN JAN 19 2014

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 AM MONDAY TO NOON PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO NOON PST
WEDNESDAY. A BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH 5 AM
MONDAY FOR ELEVATED SURF AND STRONG RIP CURRENTS.

* WAVES AND SURF...BUILDING TO 4 TO 6 FEET TODAY...THEN 5 TO 7
  FEET WITH LOCAL SETS TO 9 FEET MONDAY. SURF WILL THEN INCREASE
  TO 6 TO 9 FEET TUESDAY AFTERNOON...WITH OCCASIONAL SETS OF 10
  FEET OR GREATER. SURF SHOULD LOWER TO AROUND 5 TO 7 FEET BY
  WEDNESDAY MORNING...AND THEN 4 TO 6 FEET WEDNESDAY AFTERNOON
  INTO THURSDAY. HIGH SURF IS LIKELY TO OCCUR AGAIN FRIDAY INTO
  SATURDAY AS ANOTHER LARGE WEST-NORTHWEST SWELL MOVES IN.

* TIMING...ELEVATED SURF THIS MORNING THROUGH LATE TONIGHT. HIGH
  SURF MONDAY MORNING THROUGH AT LEAST WEDNESDAY MORNING. 

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN 
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF CARLSBAD IN 
  SAN DIEGO COUNTY. 

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT 
  AT AROUND 4.5 FEET. 

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE UPPER
  60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...ALTHOUGH PATCHES OF
  MORNING FOG MAY OCCUR AT TIMES.

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS 
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. 
  MODERATE TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES 
  MAY POSE HARM TO PEOPLE STANDING ON JETTIES...ROCKS...OR SEA 
  WALLS ALONG THE BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT FOR ELEVATED SURF MEANS THAT WAVES WILL
BE HIGH ENOUGH TO CAUSE DANGER TO INEXPERIENCED SWIMMERS IN THE
WATER. ELEVATED SURF ALSO FREQUENTLY RESULTS IN STRONG RIP
CURRENTS WHICH CAN DRAG PEOPLE AWAY FROM THE SHORE AND POSSIBLY
RESULT IN DROWNING. ALWAYS SWIM NEAR A LIFEGUARD.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

HARRISON
286 
WHUS46 KSGX 191733
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
933 AM PST SUN JAN 19 2014

...SERIES OF LARGE WEST NORTHWEST SWELLS TO IMPACT THE BEACHES
THIS WEEK...

.LARGE LONG-PERIOD NORTHWEST SWELLS GENERATED BY STORMS MOVING
OVER THE NORTH-CENTRAL PACIFIC WILL LIKELY BRING HIGH SURF AND
STRONG RIP CURRENTS TO ORANGE AND SAN DIEGO COUNTY BEACHES FOR MOST
OF THIS WEEK. SURF WILL BEGIN TO BUILD TODAY BEFORE THE FIRST
SWELL PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE MONDAY AND
PEAK LATE TUESDAY. A THIRD AND POTENTIALLY LARGER SWELL...IS
EXPECTED ON FRIDAY AND SATURDAY...CONTINUING THE LARGE SURF AND
STRONG RIP CURRENTS FOR SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-200600-
/O.CON.KSGX.SU.Y.0001.140120T1300Z-140122T2000Z/
/O.CON.KSGX.BH.S.0001.000000T0000Z-140120T1300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
933 AM PST SUN JAN 19 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO NOON
PST WEDNESDAY...

* SURF...BUILDING TO 4 TO 6 FEET TODAY...THEN 5 TO 7 FEET WITH LOCAL
  SETS TO 9 FEET MONDAY. SURF WILL THEN INCREASE TO 6 TO 8 FEET
  TUESDAY AFTERNOON...WITH OCCASIONAL SETS TO 10 FEET. SURF SHOULD
  LOWER TO AROUND 5 TO 7 FEET BY WEDNESDAY MORNING...AND THEN 4 TO
  6 FEET WEDNESDAY AFTERNOON INTO THURSDAY. HIGH SURF IS LIKELY TO
  OCCUR AGAIN FRIDAY INTO SATURDAY AS ANOTHER LARGE WEST NORTHWEST
  SWELL MOVES IN.

* TIMING...ELEVATED SURF THIS MORNING THROUGH LATE TONIGHT. HIGH 
  SURF MONDAY MORNING THROUGH AT LEAST WEDNESDAY MORNING. 

* LOCATIONS...HIGHEST SURF FOR BEACHES NORTH OF NEWPORT BEACH IN
  ORANGE COUNTY AND FOR WEST-FACING BEACHES SOUTH OF DEL MAR IN
  SAN DIEGO COUNTY.

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT 
  AT AROUND 4.5 FEET. 

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE 
  UPPER 60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...ALTHOUGH 
  PATCHES OF MORNING FOG MAY OCCUR AT TIMES. 

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. MODERATE
  TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES MAY POSE A
  THREAT TO PEOPLE STANDING ON JETTIES...ROCKS...OR SEA WALLS NEAR
  THE WATERS EDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT FOR ELEVATED SURF MEANS THAT WAVES WILL
BE HIGH ENOUGH TO CAUSE DANGER TO INEXPERIENCED SWIMMERS IN THE
WATER. ELEVATED SURF ALSO FREQUENTLY RESULTS IN STRONG RIP
CURRENTS WHICH CAN DRAG PEOPLE AWAY FROM THE SHORE AND POSSIBLY
RESULT IN DROWNING. ALWAYS SWIM NEAR A LIFEGUARD.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
898 
WHUS46 KSGX 200424
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
824 PM PST SUN JAN 19 2014

...SERIES OF LARGE WEST NORTHWEST SWELLS TO IMPACT THE BEACHES
THIS WEEK...

.A SERIES OF LARGE LONG-PERIOD NORTHWEST SWELLS GENERATED BY
STORMS MOVING OVER THE NORTH-CENTRAL PACIFIC WILL BRING HIGH SURF
AND STRONG RIP CURRENTS TO PORTIONS OF THE ORANGE AND SAN DIEGO
COUNTY COAST THROUGH MOST OF THIS WEEK. SURF WILL BUILD TONIGHT BEFORE
THE FIRST SWELL PEAKS ON MONDAY. A SECOND SWELL WILL ARRIVE LATE
MONDAY AND PEAK LATE TUESDAY. A THIRD AND POTENTIALLY LARGER
SWELL IS EXPECTED ON FRIDAY AND SATURDAY...CONTINUING THE LARGE
SURF AND STRONG RIP CURRENTS FOR SOUTHERN CALIFORNIA BEACHES.

CAZ042-043-201400-
/O.CAN.KSGX.BH.S.0001.000000T0000Z-140120T1300Z/
/O.CON.KSGX.SU.Y.0001.140120T1300Z-140122T2000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
824 PM PST SUN JAN 19 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO NOON
PST WEDNESDAY...
...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 

* SURF...BUILDING TO 4 TO 6 FEET TONIGHT...THEN 5 TO 7 FEET WITH
  OCCASIONAL SETS TO 8 FEET MONDAY. SURF INCREASING TO 6 TO 8 FEET
  WITH OCCASIONAL SETS TO 10 FEET AT THE FAVORED SPOTS LATE TUE
  AFTERNOON. SURF LOWERING TO AROUND 5 TO 7 FEET BY WEDNESDAY
  MORNING... AND THEN 3 TO 6 FEET WEDNESDAY AFTERNOON INTO
  THURSDAY. EVEN HIGHER SURF IS LIKELY FRIDAY INTO SATURDAY AS
  ANOTHER LARGE WEST NORTHWEST SWELL MOVES IN.

* TIMING...MONDAY MORNING THROUGH AT LEAST WEDNESDAY MORNING.

* LOCATIONS...HIGHEST SURF AROUND HUNTINGTON BEACH IN ORANGE
  COUNTY AND FOR EXPOSED WEST-FACING BEACHES SOUTH OF DEL MAR IN
  SAN DIEGO COUNTY.

* TIDES...HIGH TIDES PEAKING DURING MID-MORNING AND LATE NIGHT 
  AT AROUND 4.5 FEET. 

* WEATHER...HIGH TEMPERATURES ON THE BEACHES WILL BE IN THE 
  UPPER 60S TO LOW 70S. SKIES WILL BE MOSTLY CLEAR...ALTHOUGH 
  PATCHES OF MORNING FOG MAY OCCUR AT TIMES. 

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL BE DANGEROUS 
  FOR SWIMMERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED. 
  MODERATE TO SIGNIFICANT BEACH EROSION IS LIKELY. LARGE WAVES 
  MAY POSE A THREAT TO PEOPLE STANDING ON JETTIES...ROCKS...OR 
  SEA WALLS NEAR THE WATERS EDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SS

THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. 
PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK 
ON THE NEW BEACH HAZARDS STATEMENT: 

HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 15, 9:30 PM PST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 15, 9:30 PM PST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST WED JAN 15 2014

.SYNOPSIS...
UNSEASONABLY WARM THROUGH EARLY NEXT WEEK WITH A NEARLY STATIONARY
RIDGE OF HIGH PRESSURE OVER THE WEST COAST. MODERATE SANTA ANA WINDS
WILL CONTINUE TONIGHT IN THE MOUNTAINS AND FOOTHILLS BEFORE ABATING
THURSDAY AFTERNOON. SOME RECORD HIGHS MAY FALL THURSDAY AND FRIDAY.
SLIGHTLY COOLER THIS WEEKEND...BUT TEMPERATURES WILL STILL BE WELL
ABOVE NORMAL.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

MORE RECORDS WERE SET TODAY...MOSTLY IN THE COASTAL ZONES...AS THE
WARM OFFSHORE FLOW ONCE AGAIN REACHED ALL THE WAY TO THE COAST.
NEWPORT BEACH DOUBLE DIPPED TODAY WITH A RECORD HIGH MAXIMUM OF 84
DEGREES THIS AFTERNOON PRECEDED BY A RECORD HIGH MINIMUM OF 61 THIS
MORNING. THE NATIONS HOT SPOTS WERE 90 AT FULLERTON AND CAMP
PENDLETON...BUT THESE WERE NOT RECORDS.

THERE ARE NO SIGNIFICANT CHANGES IN THE PATTERN OVER THE WEST COAST
THROUGH EARLY NEXT WEEK. MORE RECORD WARMTH IS IN STORE TOMORROW AS
ARE THE GUSTY OFFSHORE WINDS FROM A 1035 MB SURFACE HIGH OVER THE
THE GREAT BASIN. WIND ADVISORIES ARE IN EFFECT FOR THE SAN
BERNARDINO...RIVERSIDE AND ORANGE COUNTY MOUNTAINS AND FOOTHILLS
THROUGH MIDDAY THURSDAY. THE OFFSHORE WINDS WILL BE LIGHTER FRIDAY
AS THE SURFACE HIGH WEAKEN.

OVER THE WEEKEND THE RIDGE WEAKENS SLIGHTLY FOR A FEW DEGREES OF
COOLING. BUT EVEN THEN THE TEMPERATURES WILL REMAIN ABOVE AVERAGE
FOR MID JANUARY.

EARLY NEXT WEEK THE RIDGE REAMPLIFY OVER THE WEST...PROLONGING OUR
DRY WEATHER PATTERN.  WE HAVE GONE 27 DAYS WITHOUT PRECIPITATION AND
THAT STREAK WILL BE EXTENDED THROUGH AT LEAST NEXT TUESDAY.

LONG RANGE OUTLOOK FOR THE MIDDLE OF NEXT WEEK...LARGE AMOUNT OF
ENSEMBLE SPREAD WITH THE HANDLING OF A WAVE APPROACHING THE WEST
COAST THAT COULD MAKE LANDFALL ANYWHERE FROM CENTRAL CALIFORNIA TO
WESTERN CANADA. THE 00Z GFS DETERMINISTIC RUN TRACKS THE UPPER LOW
INTO CENTRAL CALIFORNIA...AND THE 12Z ECWMF TRACKS THE WAVE INTO
OREGON. WITH SUCH A STRONG RIDGE IN PLACE HAVE SHIED AWAY FROM THESE
SOLUTIONS AND HAVE GONE WITH AN ENSEMBLE MODEL BLEND OF
RIDGING...ALBEIT WEAKER...OVER THE WEST THROUGH THE END OF NEXT
WEEK.

&&

.AVIATION...
160510Z...E/NE WIND GUSTS OF 30-40 KT WILL CONTINUE NEAR/BELOW MTN
CRESTS AND THROUGH/BELOW PASSES AND CANYONS THROUGH THU NIGHT.
UP/DOWN DRAFTS/LLWS WILL CONTINUE AT TIMES OVER AND W OR SW OF THE
MTNS. OTHERWISE...CLEAR SKIES WITH UNRESTRICTED VIS WILL CONTINUE
THROUGH THU NIGHT.

&&

.MARINE...
A SERIES OF LARGE WNW SWELLS FROM THE N-CENTRAL PAC WILL IMPACT
SO-CAL BEACHES NEXT WEEK. THE FIRST SWELL WILL LIKELY BUILD LATE
SUN...AND PEAK MON AT AROUND 8 FT/17 SEC AT SAN CLEMENTE BASIN BUOY.
THE SECOND SWELL IS FORECAST TO BUILD TUE...AND COULD PEAK AS HIGH
AS 9 FT/18 SEC AT SAN CLEMENTE BASIN BUOY. AN EVEN LARGER THIRD
SWELL IS POSSIBLE NEXT FRIDAY...BUT CONFIDENCE IS LOW AS THE STORM
GENERATING THE SWELL IS STILL DAYS AWAY. THESE SWELLS WILL LIKELY
CREATE AREAS OF HIGH SURF AND STRONG RIP CURRENTS NEXT WEEK.

&&

.FIRE WEATHER...
A RED FLAG WARNING IS IN EFFECT THROUGH THURSDAY FOR THE
MOUNTAINS...INLAND VALLEYS...AND ORANGE COUNTY FOR SANTA ANA WINDS
AND LOW HUMIDITY. WIND GUSTS BETWEEN 35 AND 50 MPH WILL BE POSSIBLE
THROUGH THURSDAY MORNING THROUGH AND BELOW THE FAVORED PASSES AND
CANYONS.  DAYTIME HUMIDITIES WILL CONTINUE VERY LOW...RANGING FROM 5
TO 10 PERCENT...WITH POOR NIGHTTIME RECOVERIES.

THE UNSEASONABLY WARM...DRY WEATHER WILL CONTINUE THROUGH THE MIDDLE
OF NEXT WEEK...BUT THE OFFSHORE WINDS WILL BE SIGNIFICANTLY LIGHTER.

&&

SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING UNTIL 6 PM PST THURSDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE
     SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
     FOREST...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING
     THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE
     SAN BERNARDINO NATIONAL FOREST...SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

     RED FLAG WARNING UNTIL 6 PM PST THURSDAY FOR THE SAN DIEGO
     COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST.

     WIND ADVISORY UNTIL 2 PM PST THURSDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

PZ...NONE.

&&

PUBLIC/FIRE...MOEDE
AVIATION/MARINE...MAXWELL

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 1:30 PM PSTWind AdvisorySGXRiverside, San Diego13 hr

Nearby

Beach Hazards Statements in California, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.